# SDR COMA0760547

- Difficulty date: August 27, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 29,434 hours, 26,272 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 328A
- Condition: Faulty
- Location: Nlg
- Part time: 34,239 hours, 30,857 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5579 - RECEIVED GEAR DISAGREE MESSAGE, MAINS DOWN, NOSE UP, PERFORMED QRH, GEAR EXTENDED AFTER 2B AND 3B PUMPS ACTIVATED.  REPLACED NOSE GEAR PRIORITY VALVE.
